# SDR 112003

- Difficulty date: November 20, 2003
- Submitted: November 20, 2003
- Operation: General aviation
- Aircraft: N65JA
- Make and model: Beech 65-A90
- Aircraft serial: LM34
- Aircraft time: 12,450 hours, 14,346 cycles
- Engine: Pwa PT6*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Failed
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTION TEST OF THE ELT THE UNIT WOULD NOT TEST.  ON INVESTIGATION WE FOUND THAT ONE OF THE BATTERIES WAS FAULTY WITH AN (OPEN) CONDITION. WE REPLACED ALL THE BATTERIES AND THE UNIT FUNCTION TESTED PROPERLY.
